| Model Number |
1973-03 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
04/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
(b)(6) clinical trial: it was reported that acute thrombosis occurred.The subject underwent treatment with the ranger drug coated balloon and eluvia drug eluting stent on (b)(6) 2022 as a part of the (b)(6) clinical trial.The target lesion #001 was in the right proximal popliteal artery, right mid popliteal artery extending to the right distal popliteal artery with proximal reference vessel diameter of 5.0 mm and distal reference vessel diameter of 5.0 mm with lesion length of 90 mm and 100 % stenosis.Prior to target lesion treatment, pre dilation was performed using a 5.0 mm x 240 mm non-boston scientific percutaneous transluminal angioplasty (pta) balloon.Treatment of the target lesion was performed by dilation with study device, ranger drug coated balloon of 5.0 mm x 100 mm.Following treatment, the final residual stenosis was noted to be 20%.The target lesion #002 was in the right proximal superficial femoral artery, right mid superficial femoral artery extending to right distal superficial femoral artery with proximal reference vessel diameter of 6.0 mm and distal reference vessel diameter of 6.0 mm with lesion length of 370 mm and 100 % stenosis.Prior to target lesion treatment pre dilation was performed using 5.0 mm x 240 mm non-boston scientific percutaneous transluminal angioplasty (pta) balloon and endoprosthesis was performed using a stent graft of 6.0 mm x 250 mm.Treatment of the target lesion was performed by placement of study device, eluvia drug eluting stent of 6.0 mm x 120 mm.Post target lesion treatment, post dilation was performed with 6.0 mm x 240 mm non-boston scientific percutaneous transluminal angioplasty (pta)balloon.Following treatment, the final residual stenosis was noted to be 0%.On (b)(6) 2022, the subject was discharged from the hospital on clopidogrel and aspirin.On (b)(6) 2022, the subject visited the hospital with the symptoms of acute thrombosis and subsequently on the same day, the subject was hospitalized for further medical evaluation and treatment.On (b)(6) 2022, 100% stenosis was noted and treated with catheter directed thrombolysis.On (b)(6) 2022, 50% stenosis was noted in the right distal popliteal artery and was treated with placement of stent followed by post dilation with balloon.Post treatment, the final residual stenosis was noted to be 10%.The event is considered to be ongoing and on (b)(6) 2022, the subject was discharged from the hospital.
Additional Manufacturer Narrative
A1: patient identifier: (b)(6).B7: other relevant history: additional information.B5: describe event or problem: additional information.
Event or Problem Description
(b)(6).It was reported that acute thrombosis occurred.The subject underwent treatment with the ranger drug coated balloon and eluvia drug eluting stent on (b)(6) 2022 as a part of the elegance clinical trial.The target lesion #001 was in the right proximal popliteal artery, right mid popliteal artery extending to the right distal popliteal artery with proximal reference vessel diameter of 5.0 mm and distal reference vessel diameter of 5.0 mm with lesion length of 90 mm and 100 % stenosis.Prior to target lesion treatment, pre dilation was performed using a 5.0 mm x 240 mm non-boston scientific percutaneous transluminal angioplasty (pta) balloon.Treatment of the target lesion was performed by dilation with study device, ranger drug coated balloon of 5.0 mm x 100 mm.Following treatment, the final residual stenosis was noted to be 20%.The target lesion #002 was in the right proximal superficial femoral artery, right mid superficial femoral artery extending to right distal superficial femoral artery with proximal reference vessel diameter of 6.0 mm and distal reference vessel diameter of 6.0 mm with lesion length of 370 mm and 100 % stenosis.Prior to target lesion treatment pre dilation was performed using 5.0 mm x 240 mm non-boston scientific percutaneous transluminal angioplasty (pta) balloon and endoprosthesis was performed using a stent graft of 6.0 mm x 250 mm.Treatment of the target lesion was performed by placement of study device, eluvia drug eluting stent of 6.0 mm x 120 mm.Post target lesion treatment, post dilation was performed with 6.0 mm x 240 mm non-boston scientific percutaneous transluminal angioplasty (pta)balloon.Following treatment, the final residual stenosis was noted to be 0%.On (b)(6) 2022, the subject was discharged from the hospital on clopidogrel and aspirin.On (b)(6) 2022, the subject visited the hospital with the symptoms of acute thrombosis and subsequently on the same day, the subject was hospitalized for further medical evaluation and treatment.On (b)(6) 2022, 100% stenosis was noted and treated with catheter directed thrombolysis.On (b)(6) 2022, 50% stenosis was noted in the right distal popliteal artery and was treated with placement of stent followed by post dilation with balloon.Post treatment, the final residual stenosis was noted to be 10%.The event is considered to be ongoing and on (b)(6) 2022, the subject was discharged from the hospital.It was further reported that prior to target lesion treatment, pre dilation was performed using 5.0 mm x 240 mm and 3.0 mmx 240 mm non-boston scientific percutaneous transluminal angioplasty balloons.On the same day, left posterior tibial artery was treated balloon angioplasty using the 3.0 mm x 240 mm balloon and following treatment, the final residual stenosis was noted to be 0%.On (b)(6) 2022, the subject visited the hospital with complaints of worsening right lower extremity pain, swelling and redness from past 1-2 weeks.Subsequently, subject was hospitalized for further medical evaluation and management of critical limb ischemia.Physical examination revealed right foot mild erythema and swelling with dry right greater toe ulcer, poor pulses with some degree of warmth on the right leg.In addition, right foot changes noted was vascular changes and was not infectious and blood cultures were negative.On the same day, right lower extremity arterial duplex test was performed which revealed moderate to severe plaque in the common femoral artery, proximal profunda femoral artery, superficial femoral artery, popliteal artery, distal anterior and posterior tibial artery, occlusion of common femoral artery to anterior tibial artery bypass graft.Subject was given pain control iv morphine and percocet and started on heparin gtt.An x-ray of the ankle and foot were performed which was found to be in the normal range.Blood culture was found to be negative, and the subject did not need any antibiotic therapy at this time and change in the foot ulcer was noted to be vascular changes and not infectious.Podiatry consultation recommended for revascularization prior to any podiatric intervention.On (b)(6) 2022, right lower extremity angiogram was performed which revealed mildly diffused, disease however patent common iliac artery, external iliac artery, common femoral artery and profunda femoris artery and occlusion of right superficial femoral artery (sfa) to p3 segment of popliteal artery and single runoff to the right lower extremity.Occlusion noted in right superficial femoral artery and right popliteal artery was treated with thrombolysis with the placement of ekos lytics infusion catheter to the level of p3 segment of popliteal artery with infusion of 4mg tpa followed by continuous infusion of tpa at 1mg/hr with heparin (001/tlr).On (b)(6) 2022, post thrombolysis, angiogram was performed which revealed patent common femoral artery and patent stent from right ostial superficial femoral artery to p1 segment of popliteal artery, patent popliteal artery with mild irregularities and an area of 50% stenosis in the p3 segment of popliteal artery, previously known 80% disease at tibioperoneal trunk and occlusion of posterior tibial artery at distal calf level with dopplerable dp and pt pulses.On (b)(6) 2022, 21 days post index procedure, 50% stenosis noted in the distal popliteal artery was treated with the placement of stent and balloon angioplasty and post treatment the final residual stenosis was noted to 10% (0011/tlr).In addition, 80% stenosis noted in tibial peroneal trunk was treated with the placement of 3.5 mm x 48 mm synergy drug eluting stent with final residual stenosis of 0%.On the same day, since the subject had left lower extremity rest pain with rutherford category 4 symptoms and non doppplerable dp and pt pulses, left lower extremity arterial duplex was performed which revealed occlusion at left superficial femoral artery with low velocity reconstituted flow in the distal segment and photoplethysmography revealed no appreciable flow in all ten digits.Based on the findings, subject was recommended for revascularization of left lower extremity.On (b)(6) 2022, the event was considered to be resolved.On (b)(6) 2022, occlusion noted in the left sfa was treated with percutaneous transluminal angioplasty and placement of three 6 mm x 120 mm eluvia drug eluting stents with excellent angiographic result.On (b)(6) 2022, subject underwent debridement of the ulcer of right medial hallux, distal medial hallux and lateral right leg and podiatrists recommended post operative shoe.On (b)(6) 2022, the subject was discharged from the hospital on aspirin and clopidogrel.
Event or Problem Description
Elegance clinical trial.It was reported that acute thrombosis occurred.The subject underwent treatment with the ranger drug coated balloon and eluvia drug eluting stent on (b)(6) 2022 as a part of the elegance clinical trial.The target lesion #001 was in the right proximal popliteal artery, right mid popliteal artery extending to the right distal popliteal artery with proximal reference vessel diameter of 5.0 mm and distal reference vessel diameter of 5.0 mm with lesion length of 90 mm and 100 % stenosis.Prior to target lesion treatment, pre dilation was performed using a 5.0 mm x 240 mm non-boston scientific percutaneous transluminal angioplasty (pta) balloon.Treatment of the target lesion was performed by dilation with study device, ranger drug coated balloon of 5.0 mm x 100 mm.Following treatment, the final residual stenosis was noted to be 20%.The target lesion #002 was in the right proximal superficial femoral artery, right mid superficial femoral artery extending to right distal superficial femoral artery with proximal reference vessel diameter of 6.0 mm and distal reference vessel diameter of 6.0 mm with lesion length of 370 mm and 100 % stenosis.Prior to target lesion treatment pre dilation was performed using 5.0 mm x 240 mm non-boston scientific percutaneous transluminal angioplasty (pta) balloon and endoprosthesis was performed using a stent graft of 6.0 mm x 250 mm.Treatment of the target lesion was performed by placement of study device, eluvia drug eluting stent of 6.0 mm x 120 mm.Post target lesion treatment, post dilation was performed with 6.0 mm x 240 mm non-boston scientific percutaneous transluminal angioplasty (pta)balloon.Following treatment, the final residual stenosis was noted to be 0%.On (b)(6) 2022, the subject was discharged from the hospital on clopidogrel and aspirin.On (b)(6) 2022, the subject visited the hospital with the symptoms of acute thrombosis and subsequently on the same day, the subject was hospitalized for further medical evaluation and treatment.On (b)(6) 2022, 100% stenosis was noted and treated with catheter directed thrombolysis.On (b)(6)2022, 50% stenosis was noted in the right distal popliteal artery and was treated with placement of stent followed by post dilation with balloon.Post treatment, the final residual stenosis was noted to be 10%.The event is considered to be ongoing and on (b)(6)2022, the subject was discharged from the hospital.It was further reported that prior to target lesion treatment, pre dilation was performed using 5.0 mm x 240 mm and 3.0 mmx 240 mm non-boston scientific percutaneous transluminal angioplasty balloons.On the same day, left posterior tibial artery was treated balloon angioplasty using the 3.0 mm x 240 mm balloon and following treatment, the final residual stenosis was noted to be 0%.On (b)(6) 2022, the subject visited the hospital with complaints of worsening right lower extremity pain, swelling and redness from past 1-2 weeks.Subsequently, subject was hospitalized for further medical evaluation and management of critical limb ischemia.Physical examination revealed right foot mild erythema and swelling with dry right greater toe ulcer, poor pulses with some degree of warmth on the right leg.In addition, right foot changes noted was vascular changes and was not infectious and blood cultures were negative.On the same day, right lower extremity arterial duplex test was performed which revealed moderate to severe plaque in the common femoral artery, proximal profunda femoral artery, superficial femoral artery, popliteal artery, distal anterior and posterior tibial artery, occlusion of common femoral artery to anterior tibial artery bypass graft.Subject was given pain control iv morphine and percocet and started on heparin gtt.An x-ray of the ankle and foot were performed which was found to be in the normal range.Blood culture was found to be negative, and the subject did not need any antibiotic therapy at this time and change in the foot ulcer was noted to be vascular changes and not infectious.Podiatry consultation recommended for revascularization prior to any podiatric intervention.On (b)(6) 2022, right lower extremity angiogram was performed which revealed mildly diffused, disease however patent common iliac artery, external iliac artery, common femoral artery and profunda femoris artery and occlusion of right superficial femoral artery (sfa) to p3 segment of popliteal artery and single runoff to the right lower extremity.Occlusion noted in right superficial femoral artery and right popliteal artery was treated with thrombolysis with the placement of ekos lytics infusion catheter to the level of p3 segment of popliteal artery with infusion of 4mg tpa followed by continuous infusion of tpa at 1mg/hr with heparin (001/tlr).On (b)(6) 2022, post thrombolysis, angiogram was performed which revealed patent common femoral artery and patent stent from right ostial superficial femoral artery to p1 segment of popliteal artery, patent popliteal artery with mild irregularities and an area of 50% stenosis in the p3 segment of popliteal artery, previously known 80% disease at tibioperoneal trunk and occlusion of posterior tibial artery at distal calf level with dopplerable dp and pt pulses.On (b)(6) 2022, 21 days post index procedure, 50% stenosis noted in the distal popliteal artery was treated with the placement of stent and balloon angioplasty and post treatment the final residual stenosis was noted to 10% (0011/tlr).In addition, 80% stenosis noted in tibial peroneal trunk was treated with the placement of 3.5 mm x 48 mm synergy drug eluting stent with final residual stenosis of 0%.On the same day, since the subject had left lower extremity rest pain with rutherford category 4 symptoms and non doppplerable dp and pt pulses, left lower extremity arterial duplex was performed which revealed occlusion at left superficial femoral artery with low velocity reconstituted flow in the distal segment and photoplethysmography revealed no appreciable flow in all ten digits.Based on the findings, subject was recommended for revascularization of left lower extremity.On (b)(6) 2022, the event was considered to be resolved.On (b)(6) 2022, occlusion noted in the left sfa was treated with percutaneous transluminal angioplasty and placement of three 6 mm x 120 mm eluvia drug eluting stents with excellent angiographic result.On (b)(6) 2022, subject underwent debridement of the ulcer of right medial hallux, distal medial hallux and lateral right leg and podiatrists recommended post operative shoe.On (b)(6) 2022, the subject was discharged from the hospital on aspirin and clopidogrel.It was further reported that following treatment, the final residual stenosis was updated from 20% to 10%.The target lesion was updated from the right proximal superficial femoral artery, right mid superficial femoral artery extending to right distal superficial femoral artery to the right proximal superficial femoral artery.On (b)(6) 2022, 50% stenosis was noted in the right distal popliteal artery and was treated with the placement of a drug eluting stent.
Additional Manufacturer Narrative
A1: patient identifier: (b)(6).